Jump to content
CrazyBoards.org

Recommended Posts

About two months ago I switched from paroxetine to trazadone.

It hasn't done a lot for the anxiety and panic attacks (which are relatively mild), but I've been increasingly been getting a sort of nervous energy, the not being able to sit still, or concentrate, but accompanied by the twisty stomach feeling of anxiety. That comes in bouts whenever it fancies it, sometimes with attacks sometimes just on its own.

Problem is, tonight (it's currently nearly 11pm here) I haven't been able to stop shaking/twitching for the past couple of hours. I danced to try and work off energy, I've eaten plenty, I tried to go to sleep but can't lie still. I'm unfocused, can't get my head together, and spasms in my hands mean I'm typing this very slowly. :|

Has anyone else who's had these symptoms advise me? Is it worth just waiting it out? Would the A+E be able to do anything?

I''m getting a headache.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By argh
      .
    • By thoughtcrime
      So, I was extremely depressed in January after tapering off all my meds on my own (stupid). My doctor put me back on Wellbutrin, and we decided to try Prozac as an SSRI. The Prozac wasn't kicking in and I learned about the GeneSight genetic test for antidepressants. I asked for and had the task done. They never sent me a copy of the results.
      After a month on the Prozac and no help, I also asked to go up from 300mg Wellbutrin XL to 450mg, and that seemed to help. I had an appointment mid-April and was mostly feeling better. He decided to keep me where I was at. I forgot to ask about the GeneSight results.
      I generally feel good during the week but am miserable on the weekends. I generally lay in bed all day feeling depressed, binge eat, try and sleep as much as possible. I don't know if this is something that can be fixed with medication or if it is purely behavioral. My therapist suggests making plans for the weekend ahead of time and trying to make my weekends structured.
      I finally got around to sending the doc a message on the patient portal asking about the GeneSight results. He responded that the report showed all my meds were good for me except Prozac. The test recommends Lexapro or Zoloft instead. He did not say anything about changing the Prozac.
      For three days I have been trying to make an appointment to see the doctor. If I call I'm on hold for 10 minutes before leaving a message. I've also tried requesting an appointment with the patient portal. Nothing. So, I'm thinking about just messaging the doc (since I know he responds) and mention the problems I'm having on the weekends as well as concerns I have about staying on Prozac. I want to know if I should switch, or if I should just stay where I'm at since I'm basically doing good except no motivation and very depressed on the weekends.
      What do you all think I should do? Ask the doctor online about switching, keep trying to make an appointment, or just try and add structure to the weekends and see if I can get by without a med change?
      Current meds (all generic):
      Wellburtrin XL: 450mg
      Prozac: 20mg
      Seroquel: 200mg
      trazodone: 400mg
      hydroxyzine: 25mg 3x daily P.R.N.
    • By sming
      Hey,
      So about 5pm every day of late, my mood just turns black. I can't buy a neutral (forget positive) cognition or emotion, I start to feel and think very negatively no matter what I do. Of course, I'm feeling and thinking badly beforehand, but it just sinks to another level, or depth if you will. 
      So I'm wondering if it's a med (or meds) that I'm taking that's losing effect around 5pm. I take the following meds - yes, it's a crazy-looking brew I know, but it allows me to function somewhat - at 6am (in milligrams):
      200 Provigil, 2.5 Abilify, 40 Fetzima, 30 Lexapro, 15 BuSpar, 150 Lyrica, 10 Percocet and these at 2pm:
      150 Lyrica, 15 BuSpar and these 4 times a day, where the last dose is typically 2pm:
      15 Adderall 10 Percocet (for chronic pain) and these at 7pm for sleep:
      150 Trazodone, 50 Benedryl It's impossible to confidently predict a "culprit" but if anyone has any hunches, I'd love to hear them.
      For example, today I'm splitting (some of) the 6am batch into two and  taking the second half at 2pm as an experiment. I feel that empirical experimentation might be the way to go because the theory is too complex with this many psychotropic medications in play. 
      Cheers , Pete
    • By SAgirl
      I've been on trazodone (desyrel/molipaxin) for almost a year now. I take a low dose, 50 mg, and I also take 100 mg lamotrigine.Initially it worked fantastic. However, after about six months, my depression started to come back, up to the point where I feel really bad most of the time.  At least I still manage to go to work, and do my work properly.
      But it feels like all the negative things in my life are weighing me down, to the point where it is consuming me, as if it is a constant presence in my chest. We are going through a difficult time in my country, droughts and heat waves, political clashes and riots, bad exchange rates, we're about to have food shortages etc., and I have a lot lf stress in my personal life as well, but it shouldn't affect one so much, right? To the point of thinking only about it? I'm also feeling really anxious at work, but at least it's not on anxiety attack level yet. At night I take xanax/xanor to cope.
      So what I want to know is - is it my meds that are not working properly anymore, or is it just a rough patch? Will it pass? And what can I do to make it pass? I'm too tired to exercise, but I really want to...
      Changing meds is really a big thing for me. So I don't want to do it unnecessarily. Maybe an increase in the trazodone eill help?  Any advice from someone who has been in a similar position?
×
×
  • Create New...